# SDR CALA0300128

- Difficulty date: March 20, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 19,157 hours, 2,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 676
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H FUSELAGE SKIN DENTED AT BS 676 BETWEEN S27L AND S28L. REPAIRED IAW SRM 53-00-01, REPAIR 7, FIGURE 202. A DIP WAS INITIATED TO REINSPECT THE REPAIR AT 30,000 FLIGHT CYCLES WITH REPEAT INSPECTION AT 16,000 FLIGHT CYCLES PER SRM 53-00-01, REPAIR 7, TABLE 204.
